# SDR UALA2012021400882

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 47,967 hours, 6,049 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Defective
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FILTER BYPASS POPPED ON NR 2 ENGINE FUEL SERVO HEATER.  RPLC'D FILTER FOUND NO CONTAMINATES.  RAN ENGINE NO LEAKS NOTED AND FUEL SYSTEM OPS CHECKS GOOD.
